MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6LM/RL9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6LM/RL9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71422262
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a tka surgery, one (1) journey uni tibinrt s5-6lm/rl9mm was not locking.The procedure was resumed, after a delay greater than 30 minutes, with a s+n back-up device.No injury was reported as a consequence of this issue.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
This complaint has been reassessed based on additional information gathered by the manufacturer.It was determined that this event does not fulfill reporting requirements per 21 cfr §803 regulations.The malfunction originated a surgical delay less than 30 minutes that did not lead to death or serious injury, nor it would likely cause or contribute to death or serious injury if it were to recur.
 
Event or Problem Description
It was reported that, during a tka surgery, one (1) journey uni tibinrt s5-6lm/rl9mm was not locking.The procedure was resumed, after a 20 minute delay, with a s+n back-up device.No injury was reported as a consequence of this issue.

Brand Name
JOURNEY UNI TIBINRT S5-6LM/RL9MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key16812034
Report Number1020279-2023-00929
Device Sequence Number12183291
Product Code HSX
UDI-Device Identifier03596010582218
UDI-Public03596010582218
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71422262
Device Catalogue Number71422262
Device Lot Number21GM05056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown